# SDR ALGA08152011727AL

- Difficulty date: August 15, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N727AL
- Make and model: Bell 407
- Aircraft serial: 53227
- Aircraft time: 4,818 hours, 12,487 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Part number: 406040072105
- Condition: Sheared
- Location: Hyd Pump
- Component: Hydraulic Pump, Bell
- Component part number: 206076030111
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD SYSTEM FAILURE. HYD LIGHT ILLUMINATED IN CRUISE FLIGHT. HYD PUMP SHAFT SHEARED.
